# SDR SIMA20131117002

- Difficulty date: November 17, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N533AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10311
- Aircraft time: 9,031 hours, 5,709 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070009520
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A FLASHLIGHT CHARGING STATION BROKEN.  R & R BROKEN F/A FLASHLIGHT ASSY WITH SERVICABLE UNIT IAW AMM 25-61-02.  OPS CHECK-GOOD.
